# SDR 96ZZZX6106

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9425
- Condition: Case Cracked
- Location: Drive End
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR REMOVED DUE TO DEFECTIVE DIODES, BUT ALSO FOUND CRACK IN CASE AT DRIVE END.
